# SDR SWI2025F01050

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 48,994 hours, 42,715 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MSG (RESET AND OP FLAPS 5 FULL CYCLES & COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLT CYCLES. COMPLIED WITH IAW FIM FMRP 27 RESET PROCEDURES & AD 2009-06-12 MCI CREATED  FOR FULL AD COMPLIANCE BY MCC. CURRENT TAC 42714, FLAP FAIL CAUTION ONCE FLAPS WERE RETRACTED TO 0 AFTER TAKEOFF.  RESET & OPS FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10, OK TO CONTINUE FOR 10 FLT CYCLES COMPLIED WITH IAW FIM FMRP 27 RESET PROCEDURE & AD 2009-06-12.  COMPLIED WITH STEPS IN FIM 27-50-00 FLAP FAIL CAUTION MSG AND DETERMINED THAT THE FLAP PDU WAS AT FAULT. R & R FLAP PDU, OPS CHECK GOOD IAW AMM 27-52-01.
